# SDR AWXA200300407

- Difficulty date: April 5, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 19,534 hours, 7,544 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347207500100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK FILIFORM CORROSION WAS FOUND ON UPPER SURFACE OF FLOORBEAM Y-1732, FORWARD SIDE OF FR 66.  MAINTENANCE REMOVED CORROSION ON UPPER SURFACE OF FLOORBEAM Y-1732, AND DOOR SILL FITTING FORWARD SIDE OF FR 66; MATERIAL LOSS FOUND TO BE OUT OF LIMITS.  REMOVED FLOORBEAM Y-1732 AND CUT OUT DAMAGED SECTION OF DOOR SILL FITTING; FABRICATED A NEW REPLACEMENT FLOORBEAM, A FILLER, AND 2 EACH REPAIR ANGLES; INSTALLED REPAIR PARTS IAW A320 SRM 51-42-11 PG 7-41, FIG 2-18, SRM 53-41-14 PG 202-213 FIG 201.
